# SDR ASOA20150506043H

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 35,313 hours, 26,992 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE LT BOTTOM FRAME ATTACHMENT POINT.  MAINTENANCE REMOVED THE DAMAGED SECTION OF FIREWALL AND PERFORMED A FILLER/DOUBLER REPAIR IAW SRM 53-32-12, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
